# SDR DHL2003804666

- Difficulty date: February 2, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U1
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT.  SPLICE FITTING CRACKED 3.000 INCH BETWEEN STA. 1040.000-1060.000 , L31R. PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1  AND FAX BOEING -SEU-LIM - 03-00003H DATE 20TH 2003. REMOVED CRACKED FITTING IAW SRM 51-1-20D PAGE 21. CLEANED , TREATED AND PRIMED AREA IAW SRM51-1-8B. INSTALLED NEW FITTING ON AFT CARGO COMPT. BTWN STA. 1040.000 AND STA. 1060.000 , L31R IAW SRM51-1-20D PG. 9
